# SDR VJ9800490

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 2530 · Buffet/Galleys
- Part: Ice Compt
- Condition: Corroded
- Location: Nr 2 Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN OF LWR O/B COMPARTMENT (ICE) DOOR LOOSE AND CRACKED AT LWR END, NR 2 GALLEY.  REMOVED INNER SKIN FOUND ON DOOR OUT OF LIMITS IAW SRM 51-10-6.  FABRICATED NEW DOOR AND U CHANNEL, INSTALLED DOOR IAW SRM 51-40-10, 51-30-2.
